Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Approximating fixed points of nonexpansive mappings


Authors: H. F. Senter and W. G. Dotson
Journal: Proc. Amer. Math. Soc. 44 (1974), 375-380
MSC: Primary 47H10
MathSciNet review: 0346608
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A condition is given for nonexpansive mappings which assures convergence of certain iterates to a fixed point of the mapping in a uniformly convex Banach space. A relationship between the given condition and the requirement of demicompactness is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0346608-8
PII: S 0002-9939(1974)0346608-8
Keywords: Iteration, nonexpansive mappings, fixed point theorems, demicompact mappings
Article copyright: © Copyright 1974 American Mathematical Society